# SDR GLBA20090425A

- Difficulty date: April 25, 2009
- Submitted: April 26, 2009
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 28,229 hours, 34,316 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THAT UPON CLIMBING THE AIRCRAFT FAILED TO PRESSURIZE AND THEY THEN RETURNED TO FMN.  MAINTENANCE OPERATIONALLY CHECKED THE SYSTEM ON THE GROUND WHICH WAS GOOD PER MM 21-30-00. OPERATIONAL CHECK FLIGHT WAS PERFORMED AND WAS SATISFACTORY.
